RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 3, Pages 528–535 (Mi zvmmf879)  

Lift maximization in a flow around a system of two smooth contours

D. F. Abzalilov

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

Full text: PDF file (960 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:3, 499–505

Bibliographic databases:
UDC: 519.6:531.3-1
Received: 16.04.2003
Revised: 14.08.2003

Citation: D. F. Abzalilov, “Lift maximization in a flow around a system of two smooth contours”, Zh. Vychisl. Mat. Mat. Fiz., 44:3 (2004), 528–535; Comput. Math. Math. Phys., 44:3 (2004), 499–505

Citation in format AMSBIB
\Bibitem{Abz04}
\by D.~F.~Abzalilov
\paper Lift maximization in a flow around a system of two smooth contours
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 3
\pages 528--535
\mathnet{http://mi.mathnet.ru/zvmmf879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069979}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 3
\pages 499--505


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf879
  • http://mi.mathnet.ru/eng/zvmmf/v44/i3/p528

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:137
    Full text:66
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020